Journal article icon

Journal article

Some remarks on finitarily approximable groups

Abstract:

The concept of a C-approximable group, for a class of finite groups C, is a common generalization of the concepts of a sofic, weakly sofic, and linear sofic group. Glebsky raised the question whether all groups are approximable by finite solvable groups with arbitrary invariant length function. We answer this question by showing that any non-trivial finitely generated perfect group does not have this property, generalizing a counterexample of Howie. Moreover, we discuss the question which con...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.5802/jep.69

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
University College
Schneider, J More by this author
Publisher:
Journal de l'École Polytechnique Publisher's website
Journal:
Journal de l'École polytechnique — Mathématiques Journal website
Volume:
5
Pages:
239-258
Publication date:
2018-01-17
Acceptance date:
2017-11-16
DOI:
EISSN:
2270-518X
ISSN:
2429-7100
Pubs id:
pubs:687092
URN:
uri:91993e27-3ccc-46c4-a5e0-e07bba6edd5d
UUID:
uuid:91993e27-3ccc-46c4-a5e0-e07bba6edd5d
Local pid:
pubs:687092
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP